Advertisement

Mediterranean Journal of Mathematics

, Volume 3, Issue 2, pp 273–282 | Cite as

Infinite Dimensional Lie and Jordan Algebras

  • Consuelo Martínez
Original Paper

Abstract.

The aim of this work is to provide a survey of some of the main structural results about graded algebras, in both, Lie and Jordan cases and relate them with some results about infinite dimensional superalgebras.

Mathematics Subject Classification (2000).

Primary 17B70 Secondary 17C65 17B60 

Keywords.

Lie algebra Jordan algebra superalgebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Departamento de MatemáticasUniversidad de OviedoOviedoSpain

Personalised recommendations